# SDR DALA2021080204332

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - CORROSION FLOOR BEAM -Y254 AT LEVEL OF FR 20 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y254 LOC. BTW FR.12 TO FR.24 AT FWD GALLEY AS PER A319 SRM 51-42 & 51-72.(1894779)
